Completions of categories and initial completions
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 30 (1989) no. 2, p. 127-156
@article{CTGDC_1989__30_2_127_0,
     author = {Tholen, Walter and Tozzi, Anna},
     title = {Completions of categories and initial completions},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {30},
     number = {2},
     year = {1989},
     pages = {127-156},
     zbl = {0695.18002},
     mrnumber = {1004736},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1989__30_2_127_0}
}
Tholen, Walter; Tozzi, Anna. Completions of categories and initial completions. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 30 (1989) no. 2, pp. 127-156. http://www.numdam.org/item/CTGDC_1989__30_2_127_0/

A.J. Adámek, Free completions of categories, unpublished manuscript, Tech. Univ. Prague 1982.

AHS.J. Adámek, H. Herrlich & G.E. Strecker, Least and largest initial completions, I, II, Comment. Math. Univ. Carolinæ 20 (1979), 43-77. | MR 526147 | Zbl 0404.18006

AK J. Adámek & V. Koubek, Completions of concrete categories, Cahiers Top. Géom. Diff. Cat. XXII (1981), 209-227. | Numdam | MR 649801 | Zbl 0464.18003

AM M. Artin & B. Mazur, Etale Homotopy, Lecture Notes in Math. 100, Springer (1969). | MR 245577 | Zbl 0182.26001

B G.C.L. Brümmer, A categorical study of initiality in uniform spaces, Doctoral Dissertation, Cape Town 1971.

BT R. Börger & W. Tholen, Cantors Diagonalprinzip für Kategorien, Math.Z. 160 (1978), 135-138. | MR 498772 | Zbl 0363.04002

CE A. Charles Ehresmann, Partial completions of concrete functors, Cahiers Top. Géom. Diff. Cat. XXII (1981), 315-327. | Numdam | MR 649079 | Zbl 0464.18004

E C. Ehresmann, Prolongements universels d'un foncteur par adjonction de limites, Dissertationes Math. XLIV (1969), 1-72. Reprinted in Charles Ehresmann: Œuvres complètes et commentées. Part IV-1, Amiens, 1982. | Zbl 0204.33602

GU P. Gabriel & F. Ulmer, Lokal präsentierbare Kategorien, Lecture Notes in Math. 221, Springer (1971). | MR 327863 | Zbl 0225.18004

Gy J.W. Gray, Fibred and cofibred categories, Proc. Conf. on Categorical Algebra. La Jolla 1965, Springer (1966), 21-83. | MR 213413 | Zbl 0192.10701

GV A. Grothendieck & J.L. Verdier, Préfaisceaux, (SGA4). Lecture Notes in Math. 269, Springer (1972), 1-217. | MR 354653 | Zbl 0249.18021

H1 H. Herrlich, Initial completions, Math. Z. 150 (1976), 101-110. | MR 437614 | Zbl 0319.18001

H2 H. Herrlich, Universal completions of concrete categories. Lecture Notes in Math. 915, Springer (1982), 127-135. | MR 659888 | Zbl 0494.18003

Ho R.-E. Hoffmann, Die kategorielle Auffassung der Initialund Finaltopologie, Doctoral Dissertation, Bochum 1972.

I1 J.R. Isbell, Structure of categories, Bull. A.M.S. 72 (1966). 619-655. | MR 206071 | Zbl 0142.25401

I2 J.R. Isbell, Small subcategories and completeness, Math. Systems Theory 2 (1968), 27-50. | MR 224670 | Zbl 0155.03504

J P.T. Johnstone, Stone spaces, Cambridge Univ. Press, 1982. | MR 698074 | Zbl 0499.54001

JJ P.T. Johnstone & A. Joyal, Continuous categories and exponentiable toposes, J. Pure Appl. Algebra 25 (1982), 255-296. | MR 666021 | Zbl 0487.18003

K G.M. Kelly, Basic concepts of enriched categories, London Math. Soc., Lecture Notes 64, Cambridge Univ. Press 1982. | MR 651714 | Zbl 0478.18005

Kn J.F. KENNISON, Normal completions of small categories, Canad. J. Math. 21 (1969), 196-201. | MR 240162 | Zbl 0181.02601

L J. Lambek, Completions of categories, Lecture Notes in Math. 24, Springer (1966). | MR 209330 | Zbl 0143.02802

P N. Popescu & L. Popescu Theory of categories, Sijthoff & Noordhoff Intern. Publ., Alphen aan den Rijn, 1979. | MR 538276 | Zbl 0496.18001

Th1 W. Tholen, Completions of categories and shape theory, Proc. Fifth Prague Topological Symposium 1981, Heldermann (1983), 593-607. | MR 698464 | Zbl 0503.18007

Th2 W. Tholen, Grothendieck-Verdier completions of arbitrary functors, Seminarberichte 16, Fernuniversität Hagen (1981), 209-233.

Th3 W. Tholen. Filtered colimits are directed colimits, Seminarberichte 15, Fernuniv. Hagen (1982), 149-152.

Th4 W. Tholen, Pro-categories and multiadjoint functors, Canad. J. Math. 36 (1984), 144-155. | MR 733712 | Zbl 0529.18002

Tr1 V. Trnková, Limits in categories and limit-preserving functors, Comment. Math. Univ. Carolinæ 7 (1966), 1-73. | MR 197536 | Zbl 0249.18005

Tr2 V. Trnková, Completions of small subcategories, Comment. Math. Univ. Carolinæ 8 (1967), 581-633. | MR 231885 | Zbl 0266.18002

We1 H. Weberpals, Über einen Satz von Gabriel zur Charakterisierung regulärer Colimites, Math. Z. 161 (1978), 47-67. | MR 480666 | Zbl 0369.18004

We2 H. Weberpals, Vertauschbarkeit von Limites und Colimites, Manuscripta Math. 49 (1984), 9-26. | MR 762785 | Zbl 0554.18001

We3 H. Weberpals, Vollständigkeitseigenschaften freier Colimes-Komplettierungen, Arch. Math. 47, Basel (1986), 151-158. | MR 859265 | Zbl 0582.18003

Wi M.B. Wischnewsky, Initialkategorien, Doctoral Dissertation, Munich 1972.

Wy O. Wyler, Top categories and categorical topology, Top. Appl. 1 (1971), 17-28. | MR 282324 | Zbl 0215.51502